# SDR UALA2011102405765

- Difficulty date: October 23, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 82,414 hours, 13,285 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD TRAILING EDGE FLAP DAMAGED.  RT IB AFT FLAP WAS REPAIRED. REINSTALLED FLAP.
